MAUDE Adverse Event Report: MEDCOMP 5F MINI DIGNITY CT PORT

MEDCOMP 5F MINI DIGNITY CT PORT
Model Number MICTI5084SM
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Received a 5f dignity port for evaluation.A visual inspection revealed a hole in the base of the port.A functional analysis showed the port base to leak from two different areas in the port base.The device was forwarded to the device manufacturer for evaluation.
 
Event or Problem Description
The port was inserted (b)(6) 2017 and after patient complained of infusions hurting; interventional radiology was consulted to evaluate the port.A hole in the back of the port.Was discovered.

Brand Name
5F MINI DIGNITY CT PORT
Common Device Name
DIGNITY CT PORT
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key7295613
Report Number2518902-2018-00010
Device Sequence Number2249220
Product Code LJT
UDI-Device Identifier00884908089691
UDI-Public884908089691
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2022
Device Model NumberMICTI5084SM
Device Catalogue NumberMICTI5084SM
Device Lot NumberMLAC170
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/23/2018
Supplement Date Received by Manufacturer01/23/2018
Initial Report FDA Received Date02/26/2018
Supplement Report FDA Received Date01/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;